Search the Community
Showing results for tags 'phenobarbital'.
Found 1 result
I'm 20 y/o, male, here's my story. Throughout my high school, i took sertraline, alprazolam, propranolol and others, never with any side effects, tho not on a regular use, only the sertraline was for 2 months and i didn't feel like it did any ****. Alprazolam was taken when needed, so was propranolol. I never stayed on a drug for years. My mom bought phenobarbital for herself, so she could deal with stressful events in our life. She was taking it when needed to sleep better. I asked her to give me too, she then game me drops of phenobarbital with water that equate to roughly 15 mg of phenobarbital. This was around September 6 to 8, don't remember the actual day. She didn't give me anymore, till September 14, when she offered to give me again. I took this along a valerian herb. The same 15 mg of phenobarbital. The next day, September 15, i noticed minor visual difficulty focusing on text and on September 16 i acknowledged that i see an increased visual snow in my vision, palinopsia, trails, more static. Just for you to understand, i took phenobarbital 2 times in total across a week and a half with the minimal dosage. I've had visual snow before, but after that night on September 14, i was perceiving way more static and visual disturbances that i never had before, and this is still here, October 2. Now, i'm asking, is this withdrawal and i should take it again on that small dose of 15 mg, or just leave it and hope it will go back to the state it was before? I know phenobarbital has a long half life, but it should've been gone from my system now. Please help.